MathSciNet Relay Station
MathSciNet bibliographic data
MR2127340 17B37
Cantarini, N.; Carnovale, G.; Costantini, M. Spherical orbits and representations of ${\scr U}\sb \epsilon({\germ g})$. Transform. Groups 10 (2005), no. 1, 29–62.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement